# SDR DXTA200701848

- Difficulty date: January 10, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 8,263 hours, 6,829 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Part serial: NSN
- Condition: Dirty
- Location: Aft Service Bay
- Part time: 8,263 hours, 6,829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHARP IRRITATING ODOR/SMELL MAINLY IN COCKPIT, STRONGER RIGHT AFTER TAKE OFF REMAINED THROUGH WHOLE FLIGHT INCREASED AGAIN DURING DESCENT. RAN ENGINES FOR 30 MINUTES AT 70% FOUND NO ODOR. CHECK OIL LEVELS GOOD. NO SIGN OF EXTERNAL OIL LEAKS. CHECK ACM OIL LEVEL FULL. NO FLUID IN ACM EPA CAN EXAMINED ACM FOR OIL LEAKS NONE FOUND. CHECKED BLEED AIR LINE GOING TO ACM NO SIGNS OF OIL FOUND. REPLACED COLISER SOCK WITH NEW. RAN ENGINES AT 80%  FOR 15 MINUTES NO ODOR NOTICED. ENGINE OIL LEVELS STAYED CONSTENT IAW CE560 MM 21-70-00, 71-00-00, 21-21-06
